MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Bardex® Foley Catheter Silicone Coated; Latex Silicone Foley Catheter

C.R. Bard Inc. (Covington) -1018233 Bardex® Foley Catheter Silicone Coated; Latex Silicone Foley Catheter
Catalog Number 0167V20S
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while making rounds in the ward, they noticed that the patient¿s pelvic drainage output had decreased compared to previous readings.Upon examining the drainage tubing balloon, they found that no sterile water was drawn back when they aspirated the balloon.When they gently pulled on the pelvic drainage tubing, it came out on its own, and the balloon was found to be ruptured vertically.They reported this to the on-call physician, who assessed the patient¿s condition and decided not to reinsert the tubing, instructing instead that the patient be kept under observation.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f.The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex® Foley Catheter Silicone Coated
Common Device Name
Latex Silicone Foley Catheter
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50924427
Report Number1018233-2026-06172
Device Sequence Number14784979
Product Code KOD
UDI-Device Identifier00801741019227
UDI-Public(01)00801741019227(10)MYJW0963
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0167V20S
Device Lot NumberMYJW0963
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown